Alert archive / Washington / River Flood Warnings in 2012

River Flood Warning 17, NWS Seattle, WA

March 15, 2012Mason County, Washington

NWS Seattle, WA issued this river flood warning at Mar 15, 2012, 12:23 PM PDT for Mason County, Washington. It took effect at Mar 15, 2012, 3:25 PM PDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Mar 15, 2012, 12:23 PM PDT (19:23 UTC)
In effect from
Mar 15, 2012, 3:25 PM PDT
Expired
Mar 16, 2012, 9:34 AM PDT
In force
18 hr
Issued by
NWS Seattle, WA
Flood severity
Minor

County Mason County, WA

The radar

The Langley Hill radar (KLGX), 74 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Skokomish River near Potlatch (SRPW1).

Action stage
15 ft
Minor stage
16.5 ft
Moderate stage
17.5 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 12061500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

525 
WGUS46 KSEW 151923
FLWSEW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SEATTLE WA
1223 PM PDT THU MAR 15 2012

...THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN WASHINGTON...

  SKOKOMISH RIVER NEAR POTLATCH AFFECTING MASON COUNTY.

.FLOOD BULLETIN NO. 1

HEAVY RAIN OCCURRED OVER NIGHT IN THE OLYMPIC MOUNTAINS AND VERY
HEAVY RAIN ACCOMPANIED THE FRONTAL PASSAGE THIS MORNING. TWO AND 
HALF TO FOUR INCHES OF RAIN FELL ON THE SOUTHEAST OLYMPICS. THE
HIGHER INTENSITY RAINFALL WILL HELP DRIVE THE SKOKOMISH RIVER ABOVE
FLOOD STAGE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS...VANS...OR TRUCKS THROUGH FLOODED AREAS...THIS IS 
THE CAUSE OF MOST FLOOD RELATED DEATHS IN WASHINGTON. BE ALERT FOR 
RAPID CHANGES AND MONITOR DEVELOPMENTS BY LISTENING TO NOAA WEATHER 
RADIO OR OTHER LOCAL MEDIA.

&&

WAC045-160423-
/O.NEW.KSEW.FL.W.0017.120315T2225Z-120316T1327Z/
/SRPW1.1.ER.120315T2225Z.120316T0000Z.120316T0427Z.NO/
1223 PM PDT THU MAR 15 2012

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SKOKOMISH RIVER NEAR POTLATCH
* FROM THIS AFTERNOON TO FRIDAY MORNING.
* AT 11:45 AM THURSDAY THE STAGE WAS 15.8 FEET.
* FLOOD STAGE IS 16.5 FEET.
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE AROUND 3 PM 
  THURSDAY AND CREST NEAR 16.8 FEET AROUND 5 PM THURSDAY. THE RIVER 
  WILL FALL BELOW FLOOD STAGE TONIGHT.
* IMPACT...AT 16.5 FEET...THE SKOKOMISH RIVER WILL CAUSE WIDESPREAD 
  FLOODING OF PASTURE LANDS...WITH WATER FLOWING QUICKLY OVER WEST 
  BOURGAULT ROAD AND SKOKOMISH VALLEY ROAD.

$$

WEATHER.GOV/SEATTLE
JBB
3 follow-up statements
100 
WGUS86 KSEW 160446
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
946 PM PDT THU MAR 15 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WASHINGTON...
 
  SKOKOMISH RIVER NEAR POTLATCH AFFECTING MASON COUNTY. 
 
.FLOOD BULLETIN NO. 2

                OLYMPIC PENINSULA REGION

THE SKOKOMISH RIVER IS CRESTING AND WILL GRADUALLY
RECEDE TONIGHT...FALLING BELOW FLOOD STAGE EARLY 
FRIDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS...VANS...OR TRUCKS THROUGH FLOODED AREAS...THIS IS 
THE CAUSE OF MOST FLOOD RELATED DEATHS IN WASHINGTON. BE ALERT FOR 
RAPID CHANGES AND MONITOR DEVELOPMENTS BY LISTENING TO NOAA WEATHER 
RADIO OR OTHER LOCAL MEDIA.

&&

WAC045-161346-
/O.EXT.KSEW.FL.W.0017.000000T0000Z-120316T1649Z/
/SRPW1.1.ER.120315T2140Z.120316T0245Z.120316T0749Z.NO/
946 PM PDT THU MAR 15 2012

...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE SKOKOMISH RIVER NEAR POTLATCH
* UNTIL FRIDAY MORNING. 
* AT  9:15 PM THURSDAY THE STAGE WAS 16.6 FEET. 
* FLOOD STAGE IS 16.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER CRESTED AT 16.8 FEET AT 8 PM THURSDAY AND WILL
  CONTINUE TO FALL TO BELOW FLOOD STAGE EARLY FRIDAY MORNING.
* IMPACT...AT 16.5 FEET...THE SKOKOMISH RIVER WILL CAUSE WIDESPREAD 
  FLOODING OF PASTURE LANDS...WITH WATER FLOWING QUICKLY OVER WEST 
  BOURGAULT ROAD AND SKOKOMISH VALLEY ROAD.

$$

WEATHER.GOV/SEATTLE
297 
WGUS86 KSEW 161330
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
630 AM PDT FRI MAR 16 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WASHINGTON...
 
  CHEHALIS RIVER NEAR GRAND MOUND AFFECTING THURSTON COUNTY. 
  SKOKOMISH RIVER NEAR POTLATCH AFFECTING MASON COUNTY. 
 
.FLOOD BULLETIN NO. 4

HEAVY RAINS OVER THE SOUTHERN PORTION OF THE AREA YESTERDAY CAUSED
SOME MINOR FLOODING ON THE SKOKOMISH AND CHEHALIS RIVERS. THE
SKOKOMISH WILL FALL BELOW FLOOD STAGE THIS MORNING. THE CREST ON
THE CHEHALIS WILL MOVE DOWNSTREAM TODAY REACHING GRAYS HARBOR
COUNTY LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS...VANS...OR TRUCKS THROUGH FLOODED AREAS...THIS IS 
THE CAUSE OF MOST FLOOD RELATED DEATHS IN WASHINGTON. BE ALERT FOR 
RAPID CHANGES AND MONITOR DEVELOPMENTS BY LISTENING TO NOAA WEATHER 
RADIO OR OTHER LOCAL MEDIA.

&&

WAC045-161649-
/O.CON.KSEW.FL.W.0017.000000T0000Z-120316T1649Z/
/SRPW1.1.ER.120315T2140Z.120316T0245Z.120316T1200Z.NO/
630 AM PDT FRI MAR 16 2012

THE FLOOD WARNING CONTINUES FOR
  THE SKOKOMISH RIVER NEAR POTLATCH
* UNTIL THIS MORNING. 
* AT  6:00 AM FRIDAY THE STAGE WAS 16.5 FEET. 
* FLOOD STAGE IS 16.5 FEET. 
* THE RIVER WILL FALL BELOW FLOOD STAGE THIS MORNING AND CONTINUE TO       
RECEDE FOR THE REMAINDER OF THE DAY.
* IMPACT...AT 16.5 FEET...THE SKOKOMISH RIVER WILL CAUSE WIDESPREAD 
  FLOODING OF PASTURE LANDS...WITH WATER FLOWING QUICKLY OVER WEST 
  BOURGAULT ROAD AND SKOKOMISH VALLEY ROAD.

$$

WAC067-162130-
/O.EXT.KSEW.FL.W.0018.120316T1320Z-120317T1034Z/
/CGMW1.1.ER.120316T1240Z.120317T0000Z.120317T0134Z.NO/
630 AM PDT FRI MAR 16 2012

THE FLOOD WARNING CONTINUES FOR
  THE CHEHALIS RIVER NEAR GRAND MOUND
* UNTIL LATE TONIGHT. 
* AT  6:00 AM FRIDAY THE STAGE WAS 14.0 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO SLOWLY RISE TODAY AND CREST
JUST ABOVE FLOOD STAGE AROUND 5 PM. THE RIVER WILL FALL BELOW FLOOD
STAGE THIS EVENING.
* IMPACT...AT 14.0 FEET...THE CHEHALIS RIVER IN THURSTON COUNTY WILL 
  FLOOD SEVERAL ROADS IN INDEPENDENCE VALLEY INCLUDING JAMES ROAD...
  INDEPENDENCE ROAD AND MOON ROAD. FLOOD WATERS WILL ALSO COVER 
  NEARBY FARM LANDS.

$$

WEATHER.GOV/SEATTLE
534 
WGUS86 KSEW 161634
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
934 AM PDT FRI MAR 16 2012

...THE FLOOD WARNING HAS ENDED FOR THE FOLLOWING RIVERS IN 
WASHINGTON...
 
  SKOKOMISH RIVER NEAR POTLATCH AFFECTING MASON COUNTY.
 
.FLOOD BULLETIN NO. 5


SHOWERS WILL BECOME SCATTERED TODAY AND A LOWER SNOW LEVEL WILL
PERSIST THROUGH THE WEEKEND. HEAVY RAIN IS NOT EXPECTED OVER THE
SKOKOMISH RIVER BASIN THIS WEEKEND.


&&

WAC045-161704-
/O.CAN.KSEW.FL.W.0017.000000T0000Z-120316T1649Z/
/SRPW1.1.ER.120315T2140Z.120316T0245Z.120316T1200Z.NO/
934 AM PDT FRI MAR 16 2012

THE FLOOD WARNING HAS ENDED FOR
  THE SKOKOMISH RIVER NEAR POTLATCH
* AT  9:15 AM FRIDAY THE STAGE WAS 16.4 FEET. 
* FLOOD STAGE IS 16.5 FEET. 
* FELL BELOW FLOOD STAGE THIS MORNING.
* FORECAST...THE RIVER FELL BELOW FLOOD STAGE  5:00 AM FRIDAY THIS 
  MORNING AND WILL CONTINUE TO FALL.
* IMPACT...AT 15.0 FEET...THE SKOKOMISH RIVER WILL LOCALLY SPILL OVER 
  ITS BANKS INTO LOW AREAS OF THE SKOKOMISH VALLEY.

$$

WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this river flood warning went out at Mar 15, 9:45 AM PDT, 2 hours 38 minutes earlier.

Area forecast discussion, Mar 15, 9:45 AM PDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
945 AM PDT THU MAR 15 2012

.SYNOPSIS...A FRONTAL SYSTEM WILL MOVE ONSHORE TODAY WITH RAIN
CHANGING TO SHOWERS. THIS FRONT WILL BRING MOUNTAIN SNOW AND LOCALLY
WINDY CONDITIONS. COOL AND WET WEATHER WILL CONTINUE THROUGH THE
MIDDLE OF NEXT WEEK AS A SERIES OF FRONTS MOVE THROUGH THE AREA.

&&

.SHORT TERM...A COLD FRONT HAS MOVED ONTO THE COAST THIS MORNING.
THE FRONT WILL BE MOVING THROUGH THE INTERIOR IN THE NEXT FEW HOURS
AND THEN EAST OF THE CASCADES THIS AFTERNOON. RAIN WILL CHANGE TO
SHOWERS AS THE FRONT MOVES INLAND TODAY. ADVISORY LEVEL WINDS WILL
CONTINUE THIS MORNING COAST AND NORTH INTERIOR...EASING AFTER THE
FRONT MOVES THROUGH. HEAVY SNOW WILL CONTINUE OVER THE MOUNTAINS
TODAY...TAPERING LATE IN THE DAY BEHIND THE FRONT. SNOW LEVELS HAVE
RISEN TO 4000 OR 5000 FEET WHICH MEANS PRECIPITATION HAS BEEN MORE
RAIN THAN SNOW OVER THE SOUTHERN OLYMPICS THIS MORNING. THIS IS
CAUSING SHARP RISES ON THE SKOKOMISH RIVER AND SOME FLOODING
CONCERNS. SEE THE HYDROLOGY SECTION BELOW FOR MORE DETAILS.

AN UPPER TROUGH WILL KEEP THE WEATHER SHOWERY TONIGHT AND FRIDAY. A
SHORT WAVE WILL ROUND THE BASE OF THE OFFSHORE UPPER LEVEL TROUGH
FRIDAY AND BRING A MORE ORGANIZED BATCH OF RAIN TO THE AREA FRIDAY
NIGHT. THE MODELS HAVE BEEN BOUNCING AROUND WITH THE TRACK OF THE
ASSOCIATED SURFACE LOW. THE CURRENT FORECAST IS IN LINE WITH THE
ECMWF WHICH HAS THE LOW MAKING LANDFALL A LITTLE TO THE SOUTH OF THE
FORECAST AREA. SCHNEIDER

.LONG TERM...PREVIOUS DISCUSSION...A COOL UPPER TROUGH SWINGING
ACROSS THE AREA ON SUNDAY WILL GIVE SHOWERS WITH SNOW LEVELS AROUND
1000 FEET. SNOW LEVELS WILL RISE SOMEWHAT LATER MON INTO TUE AS YET
ANOTHER WET FRONTAL SYSTEM APPROACHES THE AREA FROM THE WEST.
ANOTHER DEEP TROUGH IS IN STORE FOR LATER NEXT WEEK KEEPING WEATHER
ACTIVE. ALBRECHT

&&

.HYDROLOGY...PREVIOUS DISCUSSION...A PERIOD OF RAIN AND HIGHER SNOW
LEVELS THIS MORNING WILL GIVE ABOUT A 50 PERCENT PROBABILITY THAT
FLOODING WILL OCCUR ON THE SKOKOMISH RIVER IN MASON COUNTY THIS
AFTERNOON THROUGH TONIGHT. ANOTHER WET SYSTEM WILL MOVE ACROSS THE
AREA ON TUESDAY. SOME MODELS...ESPECIALLY THE 00Z ECMWF INDICATE
THAT YET ANOTHER WET SYSTEM WILL MOVE THROUGH THE AREA LATER WED OR
THU. THE THREAT FOR FLOODING ON MORE FLOOD PRONE RIVERS DURING THE
MIDDLE OF NEXT WEEK APPEARS TO BE INCREASING.

WITH THE RAIN OVER THE PAST WEEK...THE AREA IS GETTING CLOSE TO THE
THRESHOLD WHERE A LANDSLIDE OUTLOOK WILL BE NEEDED. FOR NOW THE
CRITERIA ARE NOT BEING MET BUT THAT DOES NOT PRECLUDE THE THREAT OF
ISOLATED LANDSLIDES IN THE AREA. ALBRECHT/SCHNEIDER

&&

.AVALANCHE...PREVIOUS DISCUSSION...A NEARLY CONTINUOUS PARADE OF
STORMS BEGAN IN THE OLYMPICS AND NORTH WA CASCADES FRIDAY SPREADING
TO THE REMAINDER OF THE CASCADES AND MT HOOD AREA SATURDAY. THE
STORM TOTAL AMOUNTS OF SNOW ARE VERY IMPRESSIVE WITH MOST AREAS
RECEIVING 4 TO 7 FEET OF SNOW IN THE PAST FIVE DAYS AND MT BAKER 9
FEET + OVER THE PAST 6 DAYS.

INCREASINGLY DENSE SNOW IS COMBINING WITH WARMING DURING THE PAST 12
HOURS TO CREATE AN INCREASINGLY DANGEROUS SNOWPACK AND THE POTENTIAL
FOR LARGE AND DESTRUCTIVE AVALANCHES. HEAVY SNOW OR RAIN LIKELY
THURSDAY MORNING SHOULD LOAD THE RECENT SNOW WHICH MOSTLY ARRIVED AT
LOW FREEZING LEVELS AND IS RELATIVELY WEAK OVERALL. WITH A CRUST
LAYER DEVELOPED LATE LAST WEEK UNDERLYING AND PROVIDING A SLIDING
SURFACE FOR THE 4 TO ALMOST 10 FEET OF SNOW...SLIDES BEGINNING
WITHIN THE MOST RECENTLY RECEIVED NEW SNOW MAY STEP DOWN AND TRIGGER
SLIDES INVOLVING ALL OF THE SNOW ABOVE THE CRUST...OR AN OLD BURIED
HOAR FROST LAYER FROM FEBRUARY..WITH SOME SLIDES REACHING 6-10 FEET
OR MORE. ALL IN ALL A VERY DANGEROUS AVALANCHE SITUATION IS GETTING
WORSE. AS A RESULT AVALANCHE DANGER IS BECOMING EXTREME ABOVE ABOUT
5000 FEET AND GENERALLY HIGH ELSEWHERE. NO TIME FOR MOUNTAIN
RECREATION AWAY FROM SKI AREAS...AND ALL TRAVELERS SHOULD BE AWARE
OF THE DANGER OF VERY DEEP UNCONSOLIDATED SNOW AND THE POTENTIAL FOR
TREE WELL BURIALS.

AN AVALANCHE WARNING REMAINS IN EFFECT FOR THURSDAY AND MAY EXTEND
INTO FRIDAY.

THIS STATEMENT WILL BE UPDATED AS CONDITIONS WARRANT. PLEASE VISIT
WWW.NWAC.US FOR FURTHER DETAILS. MOORE

&&

.AVIATION...STRONG MOIST SW FLOW ALOFT WILL CONTINUE OVER W WA
TODAY. A COLD FRONT JUST W OF PUGET SOUND AT 16Z WILL MOVE OVER THE
CASCADES BY 18Z AND DISSIPATE...WITH THE FRONTAL MOISTURE AIDED BY
SW FLOW ALOFT CLOGGING UP THE CASCADES THROUGH TONIGHT. EXPECT CIGS
TO VARY BETWEEN BKN-OVC040-060 WITH AREAS OF MVFR CIGS BKN020-035
INTERSPERSED MAINLY RELATED TO POST-FRONTAL SHOWER ACTIVITY. SURFACE
WINDS WILL REMAIN SOUTHERLY AND BE FAIRLY GUSTY...WITH GUSTS TO
20-30 MPH.

KSEA...THE FRONT APPEARS TO BE GOING ACROSS KSEA IN THE NEXT
HOUR...SO PREDOMINANT POST FRONTAL CIGS SHOULD BE BKN-OVC035-050
TODAY. WILL HAVE TO HANDLE SHOWERS WITH A MVFR TEMPO GROUPS PROBABLY
BKN020-030. SURFACE WINDS WILL REMAIN S-SW 10-16KT WITH GUSTS TO
25-30KT. KAM

&&

.MARINE...A COLD FRONT WAS MOVING ACROSS THE W WA INTERIOR AT 16Z
AND WILL DISSIPATE OVER THE CASCADES 18Z-00Z. A WEAK SURFACE TROUGH
WILL MOVE ACROSS THE COASTAL WATERS THIS AFTERNOON. S-SW ONSHORE
FLOW WILL CONTINUE TODAY AS HIGH PRESSURE BUILDS INLAND. WINDS WILL
EASE A LITTLE TONIGHT AS A SURFACE RIDGE SETS UP OVER W WA. A
SURFACE FLOW FORMING W OF THE OREGON COAST ON FRIDAY WILL MOVE NNE
OVER W WA AS A 995 MB LOW BY 12Z SATURDAY...THEN OVER SOUTHERN B.C.
BY 18Z SATURDAY. SW ONSHORE FLOW WILL INCREASE BEHIND THE LOW.

POST-FRONTAL WINDS OVER THE COASTAL WATERS TODAY SHOULD BE
PREDOMINANTLY AT SCA LEVELS...BUT THE APPROACHING SURFACE TROUGH
COULD BOOST THEM A LITTLE HIGHER...SO I WILL KEEP THE GALE WARNING
GOING THROUGH THIS AFTERNOON. THE FRONT IS THROUGH THE WEST
ENTRANCE...AND THE SURFACE TROUGH SHOULD HAVE LESS EFFECT HERE...SO
A SCA HAS REPLACED THE GALE. WILL LET THE INLAND GALES TRANSITION TO
SCA AT 11 AM WITH THE FRONT ALMOST THROUGH THE AREA. SCA FOR PUGET
SOUND WILL CONTINUE...BUT THIS WILL HAVE TO BE WATCHED IF THE S
GRADIENT GETS TOO STRONG. KAM

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...WINTER STORM WARNING FOR THE CASCADES AND OLYMPICS TODAY.
    .EXTREME AVALANCHE DANGER ABOVE 5000 FEET TODAY.
    .WIND ADVISORY FOR THE COAST AND NORTH INTERIOR THROUGH
     EARLY AFTERNOON.
    .FLOOD WATCH FOR MASON COUNTY THROUGH TONIGHT.
PZ...GALE WARNING ALL WATERS EXCEPT WEST STRAIT...CENTRAL
     STRAIT...AND PUGET SOUND AND HOOD CANAL.
    .SMALL CRAFT ADVISORY WEST STRAIT...CENTRAL STRAIT...AND PUGET
     SOUND AND HOOD CANAL.
    .SMALL CRAFT ADVISORY GRAYS HARBOR BAR FOR ROUGH BAR.

YOU CAN SEE AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML.

WWW.WEATHER.GOV/SEATTLE

In the hours before

Local storm report, Mar 15, 8:26 AM PDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
826 AM PDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 AM     DEBRIS FLOW      5 WNW CLALLAM BAY       48.28N 124.37W
03/15/2012                   CLALLAM            WA   TRAINED SPOTTER

            LANDSLIDE AT MILE POST 4 ON HIGHWAY 112 APPROXIMATELY 9
            MILES EAST OF NEAH BAY CLOSED HIGHWAY. SPOTTER HAS
            RECEIVED 1.50 INCHES OF RAIN OVERNIGHT AND 7 INCHES LAST
            5 DAYS.

&&

CERNIGLIA

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 11:39 PM PDTFlood WatchSEWMason13 hr
Mar 15, 3:09 PM PDTFlood WatchSEWGrays Harbor, Lewis, Thurston50 hr

Nearby

River Flood Warnings in Washington, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.